Fixed Points Subgroups that Contain Centralizers of Involutions.
Mathematische Zeitschrift, Tome 124 (1972), pp. 353-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171684,
author = {George Glaubermann},
title = {Fixed {Points} {Subgroups} that {Contain} {Centralizers} of {Involutions.}},
journal = {Mathematische Zeitschrift},
pages = {353--360},
year = {1972},
volume = {124},
zbl = {0231.20005},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171684/}
}
George Glaubermann. Fixed Points Subgroups that Contain Centralizers of Involutions.. Mathematische Zeitschrift, Tome 124 (1972), pp. 353-360. http://geodesic.mathdoc.fr/item/MZ_1972__124_171684/